# SDR SWIA202158263

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND OUTBOARD INTERCOSTAL BETWEEN FS 1031 AND FS 1047.     (C-CHECK RO 5/20/2021)    RECEIVED NEW INTERCOSTAL P/N MM670-35328-003. INSTALLED INTERCOSTAL IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG MM690-35041 REV AB. NO WEIGHT CHANGE. RESTORED FINISHES IAW CRJ-700 SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01 TASK CARD 51-900-1002-SKY COMPLIED WITH AND 337 FORM.
